# SDR 2016F00203

- Difficulty date: October 17, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N80275
- Make and model: Beech B-99
- Aircraft serial: U134
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 11561001421
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT ENCOUNTERED A STIFFNESS IN THE ELEVATOR CONTROL YOKE WITH CAUSED SOME DIFFICULTY IN CONTROL OF THE AIRCRAFT.  PILOT CONTINUED DESCENT TO LANDING USING TRIM.  UPON MAINTENANCE INSPECTION OF THE ELEVATOR SYSTEM, FOUND LT ELEVATOR HORN BEARING TO BE WORN.  REMOVED AND REPLACED SAME.  SUCCESSFUL TEST FLIGHT CONDUCTED.
